# SDR UPS97422419

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cam Shaft
- Condition: Corroded
- Location: Nr 7 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND INSIDE THE GENEVA CAM SHAFT NR 7 CORROSION.  GENEVA CAM SHAFT NR 7 REPLACED ACCORDING MM 27-51-23.
